# SDR HEEA078024

- Difficulty date: February 22, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N14UH
- Make and model: Bell 230
- Aircraft serial: 23028
- Aircraft time: 1,585 hours
- System (JASC): 2210 · Autopilot System
- Part: Isolation Mount
- Part number: 222331617103
- Part serial: NA
- Condition: Failed
- Location: Autoflight
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, AN AIRFRAME VIBRATION DEVELOPED.  MAINTENANCE FOUND THE LATERAL ISOLATION MOUNT FAILED. MAINTENANCE REPLACED THE ISOLATION AMPLIFIER.
